# SDR AALA990119

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2720 · Rudder Control System
- Part: Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER BALANCE WEIGHT ON UPPER RUDDER CORRODED.  REPAIRED BALANCE WEIGHT PER ESO 7349, DATED 01-25-99.  (M)
